# SDR C2XA98IA313

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12022670001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE VERTICLE STIFFENERS WERE FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB120 SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
